# SDR C1HA200383009

- Difficulty date: August 28, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Dirty
- Location: Mgl Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R. MAIN GEAR RED (INTRANSIT) LIGHT INOPERATIVE.  DOES NOT ILLUMINATE DURING GEAR EXTENSION OR RETRACTION. BULB TEST GOOD. REMOVED AND CLEANED RED (TRANSIT) LIGHT SOCKET/RECEPTICLE ASSY FUNCTIONAL CHECK GOOD IAW MM REF 32-61-91 PG. 401 STEP 5. OK FOR SERVICE
